# SDR CALA2008121101141

- Difficulty date: December 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 6545812
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH FASTENERS FOUND UNSECURED ON FORWARD END OF FLOOR SUPPORT INTERCOSTAL BETWEEN STATIONS 328 - 344 LBL-12.  ACCOMPLISHED FLOORBEAM REPAIR PER B737 SRM 53-10-51 AT STATION 328 AT RBL-5 TO LBL-25.
